# SDR HALA2009021900054

- Difficulty date: February 19, 2009
- Submitted: February 20, 2009
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 24,528 hours, 4,698 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 4052506955
- Part serial: 04F766
- Condition: Malfunctioned
- Location: Left
- Part time: 17,361 hours, 3,350 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT FMC OUTPUT FAIL MESSAAGE ON CDU.  REMOVED AND REPLACED LEFT FMC IAW MM 34-61-01 PGS 1 AND 3 TASK 34-61-01-425-005 OPS CHECK NORMAL AND PERFORMED FMC DATA CROSSLOAD IAW TASK 34-61-011-422-009-004 CROSSLOAD COMPLETE OK.
